Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 8, 2014, 12:38 AM EDT for Paulding County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2014, 12:38 AM EDT (04:38 UTC)
- Expired
- Sep 8, 2014, 1:15 AM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 498 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -123 m²/s²
- 0-3 km storm-relative helicity
- -110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
932
WWUS82 KFFC 080438
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT MON SEP 8 2014
GAZ020-031-032-080515-
1238 AM EDT MON SEP 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...BARTOW
AND COBB COUNTIES UNTIL 115 AM EDT...
AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACWORTH...MOVING SOUTHWEST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...BARTOW AND COBB COUNTIES...INCLUDING AREAS AROUND KENNESAW
STATE UNIVERSITY...KENNESAW...ACWORTH...GEORGE WASHINGTON CARVER
STATE PARK...DUE WEST...CROSS ROADS...LOST MOUNTAIN PARK...HIRAM...
DALLAS...NEW HOPE AND BURNT HICKORY RIDGE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3416 8468 3413 8466 3408 8466 3408 8462
3408 8460 3402 8455 3385 8477 3402 8494
TIME...MOT...LOC 0439Z 053DEG 6KT 3403 8470
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 7, 8:23 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 7, 8:23 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 823 PM EDT SUN SEP 7 2014 .UPDATE... STALLED FRONTAL BOUNDARY REMAINS ACROSS CENTRAL GA THIS EVENING. A WAVE OF LOW PRESSURE WILL SLOWLY MOVE EAST ALONG THE BOUNDARY OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW HOURS...BUT SHOULD BEGIN TO DIMINISH BY MIDNIGHT. DON'T EXPECT SHRA/TSRA TO COMPLETELY DIMINISH SO HAVE KEPT ISO/SCT POPS IN FOR THE ENTIRE OVERNIGHT PERIOD. IN LOCALES WHERE IT RAINED...LOW CLOUDS AND PATCHY FOG ARE POSSIBLE TOWARDS SUNRISE. HAVE TRIED TO ORIENT POPS ACCORDING TO RADAR TRENDS. THE 19Z RUN OF THE HRRR PEGGED THE CONVECTION PRETTY WELL...SO ALSO FOLLOWED SUIT. TEMPS LOOKED GOOD. && .PREV DISCUSSION... /ISSUED 735 PM EDT SUN SEP 7 2014/ PREV DISCUSSION... /ISSUED 308 PM EDT SUN SEP 7 2014/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... MODELS IN GOOD AGREEMENT TAKING THE SURFACE LOW OVER SOUTHEAST GA AND MOVING IT UP THE COAST. THIS WILL KEEP A NORTHEAST SURFACE FLOW OVER THE CWA THROUGH MONDAY NIGHT. CURRENT CONVECTION OVER THE CWA WILL DISSIPATE THIS EVENING. THERE COULD BE AN ISOLATED SHOWER/TSTORM JUST ABOUT ANYWHERE TONIGHT AND WILL MAINTAIN A 20 POP ACROSS MOST OF THE CWA. A LITTLE HIGHER POPS ACROSS THE EXTREME SOUTHEAST PART OF THE CWA TONIGHT DUE TO THE PROXIMITY OF THE SURFACE LOW. AS THE SURFACE LOW PULLS TO OUR NORTHEAST...SLIGHTLY DRIER AIR WILL MOVE INTO NORTH GA WITH THE DEEPEST MOISTURE SHIFTING TO PARTS OF CENTRAL GEORGIA AND THIS IS WHERE THE HIGHEST POPS WILL BE MONDAY AFTERNOON. ANY CONVECTION THAT DOES FORM WILL DIMINISH MONDAY NIGHT. 17 LONG TERM /TUESDAY THROUGH SUNDAY/... A WEAKENING FRONT ACROSS SOUTH GA AND A WEAK WEDGE PERSIST ACROSS NORTHEAST GA ON TUESDAY. FOR THE REMAINDER OF THE WEEK...UPPER LEVEL HIGH PRESSURE RETURNS ACROSS THE SOUTHEAST U.S. AND GA REMAINS IN A MOIST TROPICAL AIR MASS. THIS WOULD SUPPORT ISOLATED OR SCATTERED THUNDERSTORMS EACH DAY WITH MOSTLY A DIURNAL PATTERN. BY FRIDAY A FRONT GETS PUSHED INTO NORTH GA AS A BROAD UPPER TROUGH DEEPENS INTO THE GREAT LAKES. THE FRONT CONTINUES TO SINK SOUTH ON SATURDAY...HOWEVER THE ECMWF SEEMS A BIT SLOWER WITH THIS. OVERALL...IT LOOKS LIKE THERE WILL BE SOME DRYING ACROSS THE NORTH BY THE END OF THE PERIOD. HAVE SHOWN ONLY A SLIGHT CHANCE OF POPS ACROSS THE NORTH FOR SATURDAY...CHANCE ELSEWHERE. 41/16 AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO PUSH SW OF THE AIRPORT TOWARDS CSG THIS EVENING. CONVECTIVE ACTIVITY COULD LINGER NEAR CSG THROUGH 10 PM. SHOWERS MAY LINGER NEAR ATL FOR THE NEXT HOUR OR TWO. OTHERWISE...MODELS ARE PROGGING SOME MVFR...POSSIBLY IFR...CIGS OVERNIGHT. FOR NOW AT ATL...KEPT CIGS AROUND 010...BUT VALUES COULD LOWER. AREAS THAT RECEIVED RAINFALL COULD ALSO HAVE SOME MVFR FOG. ANY CIGS SHOULD TAKE UNTIL MID MORNING TO BREAK...AND THEN AFTERNOON DIURNAL CU IS EXPECTED TO DEVELOP. THE STALLED FRONT CURRENTLY ACROSS CENTRAL GA IS PROGGED TO MOVE SOUTH TOMORROW SO THE BEST CHANCES OF CONVECTION SHOULD BE INTERSTATE 20 AND SOUTHWARD. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE REMAINING ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 86 68 88 / 60 30 20 20 ATLANTA 71 85 70 87 / 50 30 20 20 BLAIRSVILLE 65 82 64 83 / 40 30 20 20 CARTERSVILLE 69 86 69 87 / 30 30 20 20 COLUMBUS 72 90 71 90 / 60 40 20 30 GAINESVILLE 70 84 68 86 / 50 30 20 20 MACON 70 90 70 91 / 60 50 30 30 ROME 69 89 68 89 / 30 30 20 20 PEACHTREE CITY 70 86 68 88 / 50 30 20 20 VIDALIA 72 89 71 89 / 60 60 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM... AVIATION...
Hazardous weather outlook, Sep 7, 2:40 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT SUN SEP 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 240 PM EDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS OF RAIN WILL BE LIKELY WITH THESE STORMS. LOCALIZED FLASH FLOODING WITH SLOW MOVING OR TRAINING STORMS AND SOME ENHANCED DOWNBURST WINDS ARE POSSIBLE. ISOLATED STRONG TO SEVERE DEVELOPMENT CANNOT BE RULED OUT FOR THIS AFTERNOON INTO THE EVENING. THUNDERSTORMS MAY BE MORE NUMEROUS OVER PORTIONS OF EAST CENTRAL GEORGIA AS A RESULT OF LOW PRESSURE PERSISTING OFF THE GEORGIA COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Special weather statement, Sep 7, 7:52 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT SUN SEP 7 2014
GAZ086-080015-
752 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN EMANUEL COUNTY UNTIL 815 PM EDT...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEXSY...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LEXSY...STILLMORE AND
OAK PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3236 8224 3234 8223 3232 8223 3230 8227
3229 8235 3232 8236 3234 8240 3247 8239
3250 8221 3243 8218
TIME...MOT...LOC 2352Z 348DEG 5KT 3244 8231Special weather statement, Sep 7, 8:03 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT SUN SEP 7 2014
GAZ066-078-080030-
803 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN TROUP AND HARRIS COUNTIES UNTIL 830 PM EDT...
AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES NORTHWEST OF STATE LINE PARK TO
WAVERLY HALL...MOVING SOUTH AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES HAVE FALLEN ACROSS ACROSS
TROUP AND HARRIS COUNTIES...INCLUDING AREAS AROUND PINE MOUNTAIN
VALLEY...CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...
ABBOTTSFORD...WAVERLY HALL...HAMILTON...STATE LINE PARK...JONES
CROSSROADS...LONG CANE...PIEDMONT HEIGHTS...GOAT ROCK LAKE...LAKE
HARDING...WHITESVILLE-PINE LAKE AND MOUNTAIN HILL. AN ADDITIONAL
INCH OR SO WILL BE POSSIBLE. AT THIS TIME...FLASH FLOODING IS NOT
EXPECTED BUT PONDING OF WATER OR ROADWAYS AND LOW-LYING AREAS IS
EXPECTED. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3305 8511 3274 8470 3259 8470 3259 8491
3261 8491 3261 8509 3264 8511 3267 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3287 8519 3312 8524
TIME...MOT...LOC 0002Z 355DEG 12KT 3313 8534 3293 8507
3271 8477Local storm report, Sep 7, 8:38 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SUN SEP 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FLASH FLOOD NEWNAN 33.37N 84.80W
09/07/2014 COWETA GA PUBLIC
FLASH FLOODING CONTINUED DURING WARNING ISSUANCE FOR
OVER A HALF AN HOUR.
&&
EVENT NUMBER FFC1400881
KOVACIKLocal storm report, Sep 7, 9:14 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SUN SEP 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
09/07/2014 MUSCOGEE GA 911 CALL CENTER
REPORT OF FLOODING ON LESS DRIVE NEAR A SMALL
RESIDENTIAL CREEK.
&&
EVENT NUMBER FFC1400882
KOVACIKSpecial weather statement, Sep 7, 10:31 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1031 PM EDT SUN SEP 7 2014
GAZ034-080300-
1031 PM EDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT COUNTY
UNTIL 1100 PM EDT...
AT 1029 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LILBURN...MOVING SOUTHWEST AT 5 MPH. THIS
STORM IS RAINING OVER AREAS THAT SAW VERY HEAVY RAIN THIS AFTERNOON
AND SO RUNOFF MAY OCCUR MORE QUICKLY THAN USUAL.
VERY HEAVY RAIN CAN BE EXPECTED ACROSS GWINNETT COUNTY THROUGH 1100
PM EDT...INCLUDING AREAS AROUND PLEASANT HILL...SNELLVILLE...
LILBURN...NORCROSS...MECHANICSVILLE AND MOUNTAIN PARK. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3387 8396 3378 8408 3386 8416 3387 8420
3392 8426 3393 8426 3402 8408
TIME...MOT...LOC 0231Z 056DEG 5KT 3389 8411Special weather statement, Sep 8, 12:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT MON SEP 8 2014
GAZ020-031-032-080515-
1238 AM EDT MON SEP 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING...BARTOW
AND COBB COUNTIES UNTIL 115 AM EDT...
AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACWORTH...MOVING SOUTHWEST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...BARTOW AND COBB COUNTIES...INCLUDING AREAS AROUND KENNESAW
STATE UNIVERSITY...KENNESAW...ACWORTH...GEORGE WASHINGTON CARVER
STATE PARK...DUE WEST...CROSS ROADS...LOST MOUNTAIN PARK...HIRAM...
DALLAS...NEW HOPE AND BURNT HICKORY RIDGE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3416 8468 3413 8466 3408 8466 3408 8462
3408 8460 3402 8455 3385 8477 3402 8494
TIME...MOT...LOC 0439Z 053DEG 6KT 3403 8470The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:03 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Sep 7, 10:31 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Sep 8, 1:21 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Sep 8, 1:56 AM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Sep 8, 2:11 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Sep 8, 3:56 AM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Sep 8, 4:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Sep 8, 4:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Sep 8, 5:12 PM EDT | Special Weather Statement | FFC | Laurens | 48 min |
| Sep 8, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 36 min |
| Sep 8, 5:36 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Sep 8, 5:44 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Sep 8, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Sep 8, 6:15 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Sep 8, 6:30 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Sep 8, 6:36 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Sep 8, 6:46 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Sep 8, 6:57 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Sep 8, 7:01 PM EDT | Special Weather Statement | FFC | Dooly, Macon | 29 min |
| Sep 8, 7:14 PM EDT | Special Weather Statement | FFC | Pulaski | 31 min |
| Sep 8, 7:30 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Sumter | 45 min |
| Sep 8, 7:54 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.